Grod I.M.
Grod I.M.
Ternopil Volodymyr Hnatiuk National Pedagogical University
Підтверджена електронна адреса в tnpu.edu.ua
Назва
Посилання
Посилання
Рік
Conditions for the existence of bounded solutions of one class of nonlinear differential equations
IM Hrod
Ukrainian Mathematical Journal 58 (3), 357-367, 2006
32006
On the smoothness of bounded invariant manifolds of linear inhomogeneous extensions of dynamical systems
IM Grod
Ukrainian Mathematical Journal 48 (1), 154-157, 1996
31996
Construction of Lyapunov Functions in the Form of Pencils of Quadratic Forms.
IM Hrod, VL Kulyk
Journal of Mathematical Sciences 243 (2), 2019
12019
Relationship Between the Green and Lyapunov Functions in Linear Extensions of Dynamical Systems.
I Hrod, V Kulyk
Ukrainian Mathematical Journal 66 (4), 2014
12014
Про зв’язок функції Ґріна з функціями Ляпунова в лінійних розширеннях динамічних систем
IМ Грод, ВЛ Кулик
Український математичний журнал, 2014
12014
Регулярність матрично-диференціальних рівнянь
ІМ Грод, ВЛ Кулик
Буковинський математичний журнал, 50-54, 2013
12013
Побудова функцій Ляпунова деяких лінійних розширень динамічних систем
І Грод, В Кулик
Вісник Львівського університету. Серія механіко-математична, 79-93, 2010
12010
Effect of reaction medium on the kinetic rules of formation of phosphorus-containing picrylhydrazides
NI Yanchuk, IN Grod
Russian journal of general chemistry 76 (5), 720-725, 2006
12006
Quantitative evaluation of the influence of physicochemical properties of solvents on the kinetics of formation of phosphorus-containing semicarbazides
NI Yanchuk, IN Grod, LN Ivanets
Russian journal of general chemistry 72 (11), 1784-1789, 2002
12002
On local perturbations of linear extensions of dynamical systems on a torus
VL Kulik
Ukrainian Mathematical Journal 52 (2), 325-332, 2000
12000
Модули непрерывности производных инвариантных торов линейных расширений динамических систем
АМ Самойленко, АА Бурилко, ИН Грод
Дифференциальные уравнения 36 (1), 103-113, 2000
12000
Continuity properties of invariant tori and Green's function of linear expansions on a torus
IN Grod, VL Kulik
Ukrainian Mathematical Journal 41 (12), 1477-1481, 1989
11989
ЛIНЕАРIЗОВАНI ДИФЕРЕНЦIАЛЬНI РIВНЯННЯ В ОКОЛI БАГАТОВИМIРНОГО ТОРУ
IM Grod, GM Kulyk, NV Stepanenko
Буковинський математичний журнал 8 (1), 2020
2020
Гладкість інваріантних многовидів нелінійних систем типу Ріккаті
ІМ Грод
Буковинський математичний журнал 3 (3-4), 2015
2015
Existence of Bounded Solutions of Nonlinear Difference Equations in Banach Spaces.
I Hrod
Journal of Mathematical Sciences 198 (3), 2014
2014
Systems of nonlinear differential equations with bounded solutions
IM Hrod
Nonlinear Oscillations 11 (2), 168-176, 2008
2008
Systems of nonlinear differential equations with bounded solutions
IM Hrod
Nonlinear Oscillations 11 (2), pp 168–176, 2008
2008
Умови існування обмежених розв'язків одного класу нелінійних диференціальних рівнянь
IM Hrod
Ukrains’ kyi Matematychnyi Zhurnal 58 (3), 317–325-317–325, 2006
2006
Умови існування обмежених розв'язків одного класу нелінійних диференціальних рівнянь
ІМ Грод
Український математичний журнал, 2006
2006
Sufficient Conditions for the Existence of Bounded Solutions of Systems of Nonlinear Difference Equations
IM Grod
Nonlinear Oscillations 8 (2), 163-171, 2005
2005
У даний момент система не може виконати операцію. Спробуйте пізніше.
Статті 1–20